# SDR SWIA202305225

- Difficulty date: April 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT SIDE POST UPPER BARREL POSSIBLE CRACK.  FLAGGED     (C-CHECK RO 5/18/2023)    REPLACED CO-PILOT WINDOW SIDE POST REF CRJ-700 SRM 51-42-21-001-001-A01 AND DWG: 601R33007 REV U. ALL CHECKS GOOD. COMPLIED WITH TASK CARDS 51-900-1002-SKY & 56-220-1000-SKY.
